Alert archive / Puerto Rico / Small Craft Advisories in 2017

Small Craft Advisory 27, NWS JSJ

July 18, 2017

NWS JSJ issued this small craft advisory at Jul 18, 2017, 3:19 AM CDT. It took effect at Jul 18, 2017, 7:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jul 18, 2017, 3:19 AM CDT (08:19 UTC)
In effect from
Jul 18, 2017, 7:00 PM CDT
Expired
Jul 20, 2017, 3:03 AM CDT
In force
32 hr
Issued by
NWS JSJ

The text

As transmitted.

864 
WHCA72 TJSJ 180819
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
419 AM AST TUE JUL 18 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM 
LATE TONIGHT THROUGH LATE WEDNESDAY NIGHT...

.TROPICAL STORM DON EXPECTED TO MOVE ACROSS THE CARIBBEAN SEA LATE
TONIGHT THROUGH LATE WEDNESDAY NIGHT...RESULTING IN HAZARDOUS SEAS
ACROSS MOST OF THE LOCAL WATERS.

AMZ722-725-181630-
/O.NEW.TJSJ.SC.Y.0027.170719T0800Z-170720T0000Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
419 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 8 PM AST WEDNESDAY. 

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS. 

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-732-741-181630-
/O.NEW.TJSJ.SC.Y.0027.170719T0800Z-170720T0800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
419 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM AST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM AST
THURSDAY. 

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
588 
WHCA72 TJSJ 181523
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1123 AM AST TUE JUL 18 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM
TONIGHT THROUGH LATE WEDNESDAY NIGHT...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA.

AMZ715-735-182330-
/O.EXB.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1123 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 6 PM
AST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 6 PM AST
WEDNESDAY. 

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-182330-
/O.EXB.TJSJ.SC.Y.0027.170719T1000Z-170719T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
1123 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM AST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 AM TO 6 PM AST WEDNESDAY. 

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-732-741-182330-
/O.EXT.TJSJ.SC.Y.0027.170719T0000Z-170720T0800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1123 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
4 AM AST THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ725-182330-
/O.EXT.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
1123 AM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO
6 PM AST WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
959 
WHCA72 TJSJ 182002
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
402 PM AST TUE JUL 18 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM
TONIGHT THROUGH LATE WEDNESDAY NIGHT...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA.

AMZ710-722-732-741-190415-
/O.CON.TJSJ.SC.Y.0027.170719T0000Z-170720T0800Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
402 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 4 AM AST THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-735-190415-
/O.CON.TJSJ.SC.Y.0027.170719T0000Z-170719T2200Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
402 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 6 PM AST WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-190415-
/O.CON.TJSJ.SC.Y.0027.170719T1000Z-170719T2200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
402 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM AST
WEDNESDAY...

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
588 
WHCA72 TJSJ 190130
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
930 PM AST TUE JUL 18 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS FROM
TONIGHT THROUGH EARLY THURSDAY MORNING...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE CARIBBEAN SEA.

AMZ710-722-732-741-190930-
/O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
930 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-735-190930-
/O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
930 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST WEDNESDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-190930-
/O.EXT.TJSJ.SC.Y.0027.170719T1200Z-170720T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
930 PM AST TUE JUL 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 8 PM AST
WEDNESDAY...

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
648 
WHCA72 TJSJ 190810
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
410 AM AST WED JUL 19 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS THROUGH 
THURSDAY MORNING...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE
CARIBBEAN SEA.

AMZ710-722-732-741-191615-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
410 AM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ715-725-735-191615-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
410 AM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-191615-
/O.CON.TJSJ.SC.Y.0027.170719T1200Z-170720T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
410 AM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 8 PM AST THIS EVENING...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
953 
WHCA72 TJSJ 191515
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1115 AM AST WED JUL 19 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS
THROUGH THURSDAY MORNING...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE
CARIBBEAN SEA.

AMZ710-722-732-741-192315-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
1115 AM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-725-735-192315-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
1115 AM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST 15 TO 22 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
517 
WHCA72 TJSJ 192029
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
429 PM AST WED JUL 19 2017

...HAZARDOUS SEAS EXPECTED ACROSS MOST OF THE LOCAL WATERS
THROUGH THURSDAY MORNING...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED ACROSS THE LOCAL WATERS
AS THE REMNANTS OF TROPICAL STORM DON MOVES WELL SOUTH ACROSS THE
CARIBBEAN SEA.

AMZ715-725-192130-
/O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
429 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

AMZ722-192130-
/O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
429 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$

AMZ712-735-200000-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
429 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ710-732-741-200430-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
429 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
878 
WHCA72 TJSJ 192348
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
748 PM AST WED JUL 19 2017

...HAZARDOUS SEAS EXPECTED THROUGH THURSDAY MORNING...

.HAZARDOUS MARINE CONDITIONS ARE EXPECTED MAINLY ACROSS THE
OFFSHORE CARIBBEAN WATERS AND THE MONA PASSAGE.

AMZ712-735-200100-
/O.EXP.TJSJ.SC.Y.0027.000000T0000Z-170720T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
748 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING...

HOWEVER, SMALL CRAFTS SHOULD EXERCISE CAUTION ACROSS THESE WATERS.

$$

AMZ710-200600-
/O.EXT.TJSJ.SC.Y.0027.000000T0000Z-170720T0600Z/
ATLANTIC WATERS OF PUERTO RICO AND USVI FROM 10 NM TO 19.5N-
748 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM AST THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ732-741-200800-
/O.CON.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
748 PM AST WED JUL 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...EAST 15 TO 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS.

* WAVES/SEAS...5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND OR SEAS UP TO 7 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
909 
WHCA72 TJSJ 200803
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
403 AM AST THU JUL 20 2017

...SEAS EXPECTED BELOW 7 FEET...

.BUOYS ACROSS THE LOCAL ATLANTIC AND CARIBBEAN WATERS ARE 
INDICATING THAT SEAS ARE NOW AT 6 FEET OR LESS. THEREFORE THE 
SMALL CRAFT ADVISORIES EXPIRED OR WERE CANCELLED.

AMZ732-741-200915-
/O.CAN.TJSJ.SC.Y.0027.000000T0000Z-170720T1200Z/
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
MONA PASSAGE SOUTHWARD TO 17N-
403 AM AST THU JUL 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

HOWEVER, SMALL CRAFTS SHOULD EXERCISE CAUTION ACROSS THESE WATERS.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jul 17, 8:35 PM CDT, 6 hours 44 minutes earlier.

Area forecast discussion, Jul 17, 8:35 PM CDT, 6 hours 44 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
935 PM AST Mon Jul 17 2017

.UPDATE/NEAR TERM...POPs were adjusted to match current and expected
conditions. Trade wind showers will continue at times. Locally
induced afternoon thunderstorms will continue to prevail each
day across west Puerto Rico. There are two areas of disturbed
weather across the tropical Atlantic which are monitored by the
National Hurricane Center. The first feature likely to pass south
of the area on Wednesday followed by the second feature passing
northeast of the area Fri-Sat.

&&

.AVIATION...VFR conds are expected at all TAF sites overnight
with -SHRA possible at the Leeward and USVI terminals as well as
JSJ. SHRA and TSRA expected aft 18/16z and may result in MVFR
conds in and around JMZ/JBQ through 18/22z. Light and variable
winds overnight, becoming easterly 10-15 knots aft 18/13z with
some sea breeze variations.

&&

.MARINE...No changes to previous discussion, seas are expected to
briefly increase up to 7 feet with occasional seas up to 9 feet
on Wednesday as an area of low pressure moves south of the area.

&&

.PREV DISCUSSION... /issued 350 PM AST Mon Jul 17 2017/

SHORT TERM...Tonight thru Thu...

Shower and thunderstorm activity has now begun over Puerto Rico and
downstream from the U.S. Virgin Islands with low level flow east
southeast. Thunderstorms were first seen over or near Rincon at
17/1745Z. Tops have already surpassed 50 kft there. Activity is
moving into the Mona Channel at this time.

On Tuesday a narrow band of moisture moves through the area in time
for the afternoon heating and better showers are expected. This
followed by a wind surge Tuesday night and Wednesday that is being
generated by a passing low pressure and the high pressure over the
west central Atlantic. The low pressure is Disturbance number 1 that
the National Hurricane Center is giving a 50 percent or medium
probability of development within the next 48 hours. Currently this
is the wave that is located at about 12 north 52 west. It will cross
the ABC islands Tuesday night and south of the local area on
Wednesday. Regardless of development we will actually have drier air
with Saharan dust and better winds--possibly as much as 15-25 mph on
Wednesday. Although some low level showers are possible less are
expected Wednesday than occurred today.

This drier air at 700 mb continues into Thursday, even while patches
of moisture at lower levels move through the area to bring late
night and early morning showers--mainly over eastern Puerto Rico and
around the U.S. Virgin Islands. Better moisture arrives ahead of the
next wave Thursday evening. The next wave is now Disturbance number
2, but it is only given a 20 to 30 percent chance of development
during the period. Hence the main effect will be to bring the area
better moisture as it rides northeast of Puerto Rico and the U.S.
Virgin Islands into the long term period.

LONG TERM...Fri thru Wed /issued 509 AM AST Mon Jul 17 2017/

An area of disturbed weather monitored by the National Hurricane
Center will likely move northeast of the region on Fri-Sat.
Moisture in the periphery of this disturbance will bring scattered
showers over Puerto Rico and the U.S. Virgin Islands late Friday
into Saturday. Conditions will remain somewhat moist and unstable
during the weekend and early next week...favoring scattered showers
at times.

AVIATION...VFR will predominate at all TAF sites except TJMZ
where SHRA/TSRA over station will cause MVFR cigs/vsbys. Brief
MVFR conditions also likely over isolated areas of western PR and
downstream from El Yunque during SHRA/TSRA development to last
btwn till arnd 17/21Z with areas of mtn obscurations. Winds will
increase area-wide next 24 hrs beginning in TNCM/TKPK with
sustained winds at the sfc greater than 15 kt begg as early as
18/18Z in TNCM/TKPK/TISX/TIST/TJSJ/TJBQ. Max winds arnd FL100
E-ESE incrg to 25 kt by 18/18Z.

MARINE....Seas will be up to 6 feet with 15-20 knot winds
through Tuesday night. As a tropical wave/area of low pressure
approaches the eastern Caribbean, seas may increase up to 8 feet
across the offshore waters on Wednesday. Small craft advisories
likely depending on the development of the wave.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  79  90  79  90 /  40  30  10  10
STT  80  88  79  88 /  40  40  20  20

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...None.
VI...None.
AM...None.
&&

UPDATE/NEAR TERM...OM
Hazardous weather outlook, Jul 17, 4:31 AM CDT, 22 hours 48 minutes before
Perspectivas sobre condiciones peligrosas del tiempo
Servicio Nacional de Meteorologia San Juan PR
412 AM AST lunes 17 de julio de 2017

AMZ710>745-PRZ001>013-180815-
San Juan y Vecindad-Noreste-Sureste-Este Interior-
Norte Central-Interior Central-Ponce y Vecindad-Noroeste-
Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y lejanas a la costa del Atlantico y Caribe-
412 AM AST lunes 17 de julio de 2017

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y Esta Noche

.Tronadas...Existe una probabilidad de tronadas con fuertes lluvias
y vientos en rafagas breves esta tarde a traves de porciones del
oeste y noroeste de Puerto Rico.

.Inundaciones...Fuertes lluvias podrian resultar en inundaciones
urbanas y de riachuelos a traves del oeste y noroeste de Puerto
Rico.

.Viento...Vientos sostenidos de 20-24 MPH se esperan a traves de
las aguas costeras del Caribe y del Atlantico.

.Corrientes Marinas...Existe un riesgo moderado de corrientes
marinas para las playas del norte, suroeste y sureste de Puerto
Rico y las playas del sur de Vieques.

.Calor...Indice de calor entre 102 y 107 F es posible a traves de
las areas costeras.

.Dias dos a siete...martes a domingo

Aguaceros y tronadas sobre el interior y oeste de Puerto Rico
podrian resultar en inundaciones urbanas y de riachuelos cada dia
durante la tarde. Un riesgo moderado de corrientes marinas se espera
a traves de las playas del norte y sureste durante los proximos
dias. Se espera que una onda tropical llegue a la region para
mediados de la semana, aumentando la actividad de aguaceros y
tronadas.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion generalizada de observadores, sin embargo,
se exhorta a los observados a reportar inundaciones y corrientes
marinas a la oficina del Servicio Nacional de Meteorologia en San
Juan.

AMZ715-725-VIZ001-002-180815-
San Tomas, San John e islas adyacentes-Santa Cruz-
Aguas cercanas del Atlantico y aguas costeras adyacentes del Caribe-
412 AM AST lunes 17 de julio de 2017

Esta perspectiva sobre las condiciones del tiempo peligrosas es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia uno...Hoy y Esta noche

.Viento...Vientos sostenidos de 20-24 MPH se esperan a traves de
las aguas costeras del Caribe.

.Corrientes Marinas...Existe un riesgo moderado de corrientes
marinas para Santa Cruz.

.Dias dos a siete...martes a domingo

Se espera un riesgo moderado de corrientes marinas mayormente para
Santa Cruz durante los proximos dias. Se espera que una onda
tropical llegue a la region para mediados de la semana, aumentando
la actividad de aguaceros y tronadas.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion generalizada de observadores, sin embargo,
se exhorta a los observados a reportar corrientes marinas a la
oficina del Servicio Nacional de Meteorologia en San Juan.

Nearby

Small Craft Advisories in Puerto Rico, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.